Existence and decay estimates for time dependent parabolic equation with application to DuncanMortensenZakai equation

Shing-Tung Yau Stephen S-T Yau

Analysis of PDEs mathscidoc:1912.43620

Asian Journal of Mathematics, 2, (4), 1079-1150, 1998.12
In this paper, we provide existence and estimates of the equation du A v^du i= i
No keywords uploaded!
[ Download ] [ 2019-12-24 20:45:06 uploaded by yaust ] [ 237 downloads ] [ 0 comments ]
@inproceedings{shing-tung1998existence,
  title={Existence and decay estimates for time dependent parabolic equation with application to DuncanMortensenZakai equation},
  author={Shing-Tung Yau, and Stephen S-T Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204506460934184},
  booktitle={Asian Journal of Mathematics},
  volume={2},
  number={4},
  pages={1079-1150},
  year={1998},
}
Shing-Tung Yau, and Stephen S-T Yau. Existence and decay estimates for time dependent parabolic equation with application to DuncanMortensenZakai equation. 1998. Vol. 2. In Asian Journal of Mathematics. pp.1079-1150. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204506460934184.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved